# SDR CA150327010

- Difficulty date: March 26, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 13,763 hours
- Engine: Allsn 250C28
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Skid
- Part number: 206320202
- Condition: Cracked
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING REMOVAL OF GROUND HANDLING WHEELS THE RT SKID TUBE WAS FOUND TO BE CRACKED AROUND THE COMPLETE CIRCUMFERENCE OF THE SKID TUBE AT THE FORWARD GROUND HANDLING WHEEL ATTACHMENT.
